# SDR SWAA2023091493100

- Difficulty date: August 24, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,225 hours, 40,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK IS CRACKED AT BS 665 LBL 33 WL202. APPROX 1 INCH IN LENGTH. FOUND ON HFEC INSPECTION. MARKED ENDS OF CRACK.<[01] SRM 53-40-51-2R-2 REPAIR 2 IS APPLICABLE;[02] CUT AND REMOVED THE DAMAGED PART OF THE WEB PER SRM 53-40-51-2R-2 FIGURE 203;[03] ACCOMPLISH ALL STEPS OF SRM REPAIR INSTRUCTIONS IN SUB-STEPS; SEE SUB-STEP 14.;[04] VERIFIED STEPS 19;20 IN PARTIAL.;[05] VERIFIED STEPS 7;13;18;21.;[06] REPAIRED CRACK IN HORIZONTAL PRESSURE DECK AT BS 665 LBL 33 WL202 IAW SRM SRM 53-40-51-2R-2-A01022.;[07] VERIFIED CORRECTIVE ACTION #6. VERIFIED MEASUREMENTS.
